Représentations unipotents et formes qutomorphes de carré intégrable.

Colette Moeglin

Forum mathematicum (1994)

  • Volume: 6, Issue: 6, page 651-744
  • ISSN: 0933-7741; 1435-5337/e

How to cite

top

Moeglin, Colette. "Représentations unipotents et formes qutomorphes de carré intégrable.." Forum mathematicum 6.6 (1994): 651-744. <http://eudml.org/doc/141757>.

@article{Moeglin1994,
author = {Moeglin, Colette},
journal = {Forum mathematicum},
keywords = {unipotent representations; Eisenstein series; square-integrable residue; Langlands' method},
number = {6},
pages = {651-744},
title = {Représentations unipotents et formes qutomorphes de carré intégrable.},
url = {http://eudml.org/doc/141757},
volume = {6},
year = {1994},
}

TY - JOUR
AU - Moeglin, Colette
TI - Représentations unipotents et formes qutomorphes de carré intégrable.
JO - Forum mathematicum
PY - 1994
VL - 6
IS - 6
SP - 651
EP - 744
KW - unipotent representations; Eisenstein series; square-integrable residue; Langlands' method
UR - http://eudml.org/doc/141757
ER -

NotesEmbed ?

top

You must be logged in to post comments.